# SDR NACA2025050600001

- Difficulty date: May 6, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,576 hours, 18,694 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF TRANSMIT INOP IN FLIGHT. PERFORMED HF COMM SYSTEM BITE PROCEDURE IAW B763 FIM 23-11 FT 804 NO DEFECTS NOTED.
